Морфометричні індекси молюсків роду Unio в нормі

Єрмошина, Т. В. and Павлюченко, О. В. (2014) Морфометричні індекси молюсків роду Unio в нормі. Науковий вісник Східноєвропейського національного університету імені Лесі Українки Серія: Біологічні науки (13(290). pp. 77-81. ISSN 1729-360Х

[img]
Preview
Text
Download (485kB) | Preview
Item Type: Article
Subjects: Q Science > QL Zoology
Divisions: Faculty of Natural Sciences > Department of Zoology, Biological Monitoring and Nature Conservation
Depositing User: kaf.zoology Zoo KZ
Date Deposited: 08 May 2015 09:31
Last Modified: 22 May 2015 15:32
URI: http://eprints.zu.edu.ua/id/eprint/17219

Actions (login required)

View Item View Item